# SDR FDEA201310092454

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 69,012 hours, 24,833 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: G7800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OUTER LAYER CRACKED AT FLT LV 400 -60C, AFTER 2.5 HRS OF FLIGHT.  INSTALLED NEW L-1 WINDOW, FIRST TORQUE COMPLETED AT  2119Z.  R & R L1 WINDSHIELD IAW AMM 56-11-01-4.
